RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS source details

Belyaev, G. M. (1975). New species of holothurians of the genus Elpidia from the southern part of the Atlantic Ocean. Trudy Inst. Okeanol. 103: 259-280.
145613
Publication
Date
action
by
2013-01-12 18:30:12Z
created
db_admin

Elpidia gracilis Belyaev, 1975 (original description)

Website and databases developed and hosted by VLIZ · Page generated 2019-10-15 GMT · contact: Anton Van de Putte